Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 35, NWS Birmingham, AL

March 26, 2023Hale County, Marengo County, Alabama

NWS Birmingham, AL issued this tornado warning at Mar 26, 2023, 7:15 PM CDT for Hale County, Marengo County, Alabama. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2023, 7:15 PM CDT (00:15 UTC)
Expired
Mar 26, 2023, 7:36 PM CDT
In force
21 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hale County, AL, Marengo County, AL

The radar

The Birmingham radar (KBMX), 105 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 5:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2023-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 512 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2023-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
512 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

615 
WFUS54 KBMX 270015
TORBMX
ALC065-091-270115-
/O.NEW.KBMX.TO.W.0035.230327T0015Z-230327T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
715 PM CDT Sun Mar 26 2023

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Northeastern Marengo County in southwestern Alabama...
  Southeastern Hale County in west central Alabama...

* Until 815 PM CDT.
    
* At 714 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Chickasaw State Park, or near Linden, moving
  northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Demopolis, Linden, Jefferson, Newbern, Faunsdale, Dayton, Pin Hook,
  Chickasaw State Park, Old Spring Hill, Gallion and Laneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3275 8747 3266 8747 3265 8753 3239 8752
      3224 8783 3239 8795
TIME...MOT...LOC 0014Z 235DEG 26KT 3236 8783 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

17/KLAWS
2 follow-up statements
663 
WWUS54 KBMX 270034
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
734 PM CDT Sun Mar 26 2023

ALC065-091-270115-
/O.CON.KBMX.TO.W.0035.000000T0000Z-230327T0115Z/
Marengo AL-Hale AL-
734 PM CDT Sun Mar 26 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN MARENGO AND SOUTHEASTERN HALE COUNTIES...
    
At 734 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Faunsdale, or 9 miles southeast of Demopolis, moving
northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Uniontown, Newbern, Faunsdale, Gallion, Laneville and Old Spring
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3275 8747 3266 8747 3265 8753 3245 8752
      3234 8771 3246 8781
TIME...MOT...LOC 0034Z 235DEG 26KT 3244 8769 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

17/KLAWS
244 
WWUS54 KBMX 270036
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
736 PM CDT Sun Mar 26 2023

ALC065-091-270046-
/O.CAN.KBMX.TO.W.0035.000000T0000Z-230327T0115Z/
Marengo AL-Hale AL-
736 PM CDT Sun Mar 26 2023

...THE TORNADO WARNING FOR NORTHEASTERN MARENGO AND SOUTHEASTERN HALE
COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
small hail and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 100 AM CDT for central,
southwestern and west central Alabama.

LAT...LON 3275 8747 3266 8747 3265 8753 3245 8752
      3234 8771 3246 8781
TIME...MOT...LOC 0034Z 235DEG 26KT 3245 8768 

$$

17/KLAWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 26, 4:48 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Mar 26, 4:48 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
448 PM CDT Sun Mar 26 2023

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE FOR SEVERE WEATHER...
Issued at 424 PM CDT SUN MAR 26 2023

A surface trough/effective warm front was located from near
Auburn to near Montgomery while another warm front was located
north of the I-20 corridor. Morning cloudiness has given way to
plenty of sunshine and temperatures have jumped into the 80s
outside of thunderstorms. Surface dew points are in the mid 60s to
near 70 south of the warm front. This leads to a surface dew
point depression in the 10-15 degree neighborhood. SBCAPE values
are near 3000 with little CSIN. LCL heights at the present time
are in the 1000+m range, which is slightly high and the storms may
be slightly elevated. Near sunset, expect some slight cooling and
LCL reduction, which will lead to a more favorable environment
for tornadoes, especially near any boundaries. Another short wave
trough was located over eastern Louisiana and moving our way.
Therefore, we can expect an uptick in the coverage and intensity
of storms as we head into the early evening hours. The current
severe watch expires at 6 pm and we may see a change in watch
type, so stay tuned. The timing and type of severe weather
anticipated look good with no additional changes necessary at this
time. Did add the southeast counties to the Flash Flood Watch due
to the rainfall that has been received over the past few hours.
Multiple storms may traverse the same areas and flooding is
certainly possible overnight.

75

&&

.SHORT TERM...
(This afternoon through Monday)
Issued at 1210 PM CDT SUN MAR 26 2023

A southwest flow persist aloft over the area while a warm front
remains positioned from south of Demopolis to near Clanton to
south of Anniston. Well-defined surface convergence along with
divergence aloft with shortwave disturbances moving over the area
all continue to provide support for shower and thunderstorm
activity. Currently, instability values are the highest across the
southwest portion of the state and that is where the heaviest
activity is ongoing and more development is expected through the
afternoon. The surface warm front has been encountering more
resistance than expected due to weak wedging effects evidenced in
the persistent easterly winds near the Interstate 20 corridor with
dew points in the 50s.

This afternoon.

A few disturbances will continue to move northeast aloft across
the area while instability remains strongest to the southwest of
the area. Expect continued showers and thunderstorms with some
severe storms remaining possible. The primary risk will continue
to be for large hail and some damaging winds. The risk of a
tornado or two will remain possible in closer proximity to the
warm front where wind shear will be greatest. The warm front is
expected to move further north late this afternoon, becoming
positioned south of the Interstate 20 corridor. Winds will
converge toward the front with speeds from 6-12 mph. Temperatures
will range the upper 60s in the higher elevations east to the mid
80s across the far southeast.

Tonight.

Some more potent disturbances aloft will move over South-Central
Mississippi this evening and progress northeast over the area
tonight. Surface low pressure is forecast to develop across
Mississippi and move northeast across the area this evening and
overnight. Showers and thunderstorms will become widespread
through the evening and overnight with some severe storms
remaining possible. Large hail and damaging winds will continue to
be possible. A tornado risk will exist with best potential closer
to the warm front and the surface low pressure system as it moves
northeast along the warm front. Winds will continue to converge
along the warm front with speeds from 4-8 mph. Lows will range
from the mid 50s northwest to the upper 60s southeast.

Monday.

A southwest flow will continue aloft on Monday while a surface
cold front will push southeast across the area through the day as
expansive surface high pressure builds over the Northern Plains.
Expect shower and thunderstorm activity to become increasingly
confined to the southeast counties through the afternoon as drier
air moves in from the northwest. Winds areawide will become
northwest at 6-12 mph. Highs will range from the low 70s northeast
to around 80 southeast.

05

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 244 PM CDT SUN MAR 26 2023

A quick moving upper level impulse will track along the Gulf Coast
late Monday night and Tuesday. The models have trimmed back the
northern edge of the rain with this system, and reduced rain
chances for areas north of I-85. Low level winds will remain
from the northeast Monday night and Tuesday, so low level Gulf
moisture will be cut-off and instability very limited, so only
included a slight chance of storms for areas along and south of
I-85. The rain will move out of south central Alabama by late
afternoon Tuesday. Dry weather Tuesday night through Friday. A
cold front will bring some rain to the area Friday night and
Saturday. Much more seasonal temperatures Tuesday and Wednesday
with highs in the upper 60s to lower 70s. A chilly start
Wednesday morning with lows in the upper 30s far north to upper
40s south. Highs back into the 80s by Friday.

58/rose

&&

.AVIATION...
(18Z TAFS)
Issued at 1210 PM CDT SUN MAR 26 2023

MVFR to IFR conditions will persist across the area with the
worst conditions near MGM/TOI through mid afternoon as showers and
some thunderstorms continuing to move east across the area.
Expect deteriorating conditions this evening through the overnight
areawide that will affect all sites with IFR conditions and
potential for thunderstorms. Conditions will gradually improve
toward the end of this cycle as drier air begins to move into the
area from the northwest.

05

&&

.FIRE WEATHER...

A robust storm system will pass through Alabama tonight, producing
numerous showers and storms with locally heavy rainfall. The
highest rainfall amounts will be between I-20 and I-85, with 2-4
inches possible. A cool front will push through Central Alabama
on Monday, ending the rain from north to south. Min RH values on
Monday 45-50 percent north of I-20 and 50-60 percent south of
I-20. 20 foot winds will shift to the northwest 5-7 mph across
north Alabama on Monday, with west to southwest winds 5-7 mph
across the southern counties. Another round of rain will move
across south Alabama late Monday night and Tuesday, with rainfall
amounts generally less than one-half inch.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     59  75  47  68 /  80  20   0  10
Anniston    60  77  50  70 / 100  30   0  10
Birmingham  61  76  51  69 /  90  20   0  10
Tuscaloosa  61  78  52  71 /  90  20  10  20
Calera      62  77  53  70 / 100  30  10  20
Auburn      64  79  55  69 / 100  60  20  50
Montgomery  67  81  55  69 / 100  60  30  60
Troy        67  80  58  70 /  80  80  30  70

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday morning for the following counties:
Autauga-Barbour-Bibb-Bullock-Calhoun-Chambers-Chilton-Clay-
Cleburne-Coosa-Dallas-Elmore-Greene-Hale-Jefferson-Lee-Lowndes-
Macon-Marengo-Montgomery-Perry-Pickens-Pike-Randolph-Russell-
Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa.

&&

SHORT TERM...75
LONG TERM....58/rose
AVIATION...05
Hazardous weather outlook, Mar 26, 4:19 AM CDT, 14 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
419 AM CDT Sun Mar 26 2023

ALZ011>015-017>050-271230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
419 AM CDT Sun Mar 26 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe storms are possible through tonight, with several rounds of
storms possible. Primary threats include large hail, damaging winds
up to 60 mph, and localized flash flooding. A couple tornadoes are
possible, beginning this afternoon, across the southern half of
Central Alabama.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The potential for severe storms will continue through early Monday
morning, possibly as late as 8am, for locations south of I-85. Threats
include large hail, damaging winds up to 60 mph, isolated flash
flooding, and a couple tornadoes.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Monday morning.

In the hours before

Local storm report, Mar 26, 6:30 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND DMG     TALLASSEE               32.53N 85.89W
03/26/2023                   TALLAPOOSA         AL   EMERGENCY MNGR

            A LARGE TREE WAS BLOWN DOWN AND SMASHED A
            SHOP BUILDING.

&&

MAL
Local storm report, Mar 26, 6:34 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
634 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             3 SSW REELTOWN          32.56N 85.83W
03/26/2023  E2.00 INCH       TALLAPOOSA         AL   PUBLIC

            SOCIAL MEDIA HAIL PICTURE OF LARGE HAIL
            ESTIMATED AT 2 INCHES NEAR ELAM BAPTIST
            CHURCH.

&&

MAL
Local storm report, Mar 26, 6:37 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             CUBA                    32.44N 88.37W
03/26/2023  E1.50 INCH       SUMTER             AL   FIRE DEPT/RESCUE

&&

MAL
Local storm report, Mar 26, 6:46 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             CUBA                    32.44N 88.37W
03/26/2023  E2.00 INCH       SUMTER             AL   FIRE DEPT/RESCUE

            CORRECTS PREVIOUS HAIL REPORT FROM CUBA.

&&

MAL
Local storm report, Mar 26, 7:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
708 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             1 ENE CAMP HILL         32.80N 85.63W
03/26/2023  E1.75 INCH       TALLAPOOSA         AL   PUBLIC

            SOCIAL MEDIA IMAGE OF HAIL ESTIMATED AT GOLF
            BALL SIZE.

&&

MAL
Local storm report, Mar 26, 7:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             2 S BOYD                32.59N 88.31W
03/26/2023  E1.00 INCH       SUMTER             AL   PUBLIC

            SOCIAL MEDIA IMAGE OF HAIL NEAR BOYD.

&&

MAL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:05 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXChambers, Randolph55 min
Mar 26, 7:09 PM CDTSevere Thunderstorm WarningBMXCoosa49 min
Mar 26, 7:11 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXSumter64 min
Mar 26, 7:29 PM CDTSevere Thunderstorm WarningBMXDallas, Lowndes61 min
Mar 26, 7:56 PM CDTAreal Flood AdvisoryBMXDallas, Greene, Hale, Marengo, Perry, Sumter3 hr
Mar 26, 7:57 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo47 min
Mar 26, 8:11 PM CDTAreal Flood AdvisoryBMXChilton, Coosa, Tallapoosa43 min
Mar 26, 8:31 PM CDTSpecial Weather StatementBMXLowndes29 min
Mar 26, 8:46 PM CDTSevere Thunderstorm WarningBMXDallas44 min
Mar 26, 8:54 PM CDTFlash Flood WarningBMXChilton, Coosa, Tallapoosa4 hr
Mar 26, 9:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes60 min
Mar 26, 9:34 PM CDTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa3 hr
Mar 26, 9:36 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery39 min
Mar 26, 10:09 PM CDTSevere Thunderstorm WarningBMXChambers, Coosa, Lee, Macon, Randolph, Tallapoosa69 min
Mar 26, 10:20 PM CDTFlash Flood WarningBMXChambers, Randolph, Tallapoosa2 hr
Mar 26, 10:25 PM CDTTornado WarningBMXElmore, Tallapoosa12 min
Mar 26, 10:48 PM CDTSpecial Weather StatementBMXBullock27 min
Mar 26, 11:44 PM CDTAreal Flood AdvisoryBMXDallas, Lowndes, Montgomery4 hr
Mar 27, 2:29 AM CDTAreal Flood AdvisoryBMXBibb, Chilton, Hale, Perry4 hr
Mar 27, 2:39 AM CDTTornado WarningBMXElmore, Macon, Montgomery33 min
Mar 27, 2:57 AM CDTRiver Flood WarningBMXChambers, Randolph, Tallapoosa18 hr
Mar 27, 3:32 AM CDTSpecial Weather StatementBMXChambers, Tallapoosa43 min
Mar 27, 3:33 AM CDTSpecial Weather StatementBMXCoosa42 min
Mar 27, 3:38 AM CDTAreal Flood AdvisoryBMXChambers, Clay, Coosa, Randolph, Tallapoosa4 hr
Mar 27, 3:41 AM CDTAreal Flood AdvisoryBMXBibb, Shelby, Talladega4 hr
Mar 27, 4:15 AM CDTFlash Flood WarningBMXBibb, Chambers, Chilton, Clay, Coosa, Randolph and 3 more4 hr
Mar 27, 4:51 AM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa39 min
Mar 27, 5:03 AM CDTTornado WarningBMXChambers29 min
Mar 27, 7:59 AM CDTFlash Flood WarningBMXChambers, Coosa, Tallapoosa3 hr
Mar 27, 8:32 AM CDTRiver Flood WarningBMXElmore, Macon, Montgomery50 hr
Mar 27, 9:06 AM CDTSpecial Weather StatementBMXLee39 min
Mar 27, 9:07 AM CDTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery60 hr
Mar 27, 9:07 AM CDTRiver Flood WarningBMXAutauga, Dallas, Lowndes49 hr
Mar 27, 9:07 AM CDTRiver Flood WarningBMXDallas49 hr
Mar 27, 9:29 AM CDTAreal Flood AdvisoryBMXLee76 min
Mar 27, 10:41 AM CDTSpecial Weather StatementBMXPike49 min
Mar 27, 10:54 AM CDTAreal Flood AdvisoryBMXChambers, Coosa, Tallapoosa51 min
Mar 27, 12:00 PM CDTSpecial Weather StatementBMXBarbour30 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.